U.S. doctors online nowAsk doctors free
A 50-year-old member asked:

My sister takes extended release morphine , can she take a suboxone 24 hrs after her last dose?

1 doctor answer1 doctor weighed in
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Not safely: If she has been prescribed suboxone, it is the responsibility of the prescribing physician to make sure her "induction" is done safely - at least 2-3 days after long-acting opiates and being in withdrawal. If not, it may precipitate a very severe withdrawal reaction, with violent nausea/vomiting, diarrhea, terrible pain and even delirium. If not prescribed, definitely no! do it with supervision.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.